# SDR SWI2024031200221

- Difficulty date: November 30, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP UPPER SKIN HAS SEVERAL SMOKING RIVETS AS MARKED   (C-CHECK RO 3/9/2024)   REPAIRED L/H WING OUTBOARD FLAP UPPER SKIN REF REO 601R-54-53-1287 REV -- DATED 2023-12-27. COMPLIED WITH 51-900-1003-SKY AND ALL STEPS OF REO 601R-57-53-1287 REV -- DATED 2023-12-27. SEE CONTINUATION CARD FOR DETAILS
